# SDR SWIA201438131

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 38,729 hours, 34,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON RT SIDE ABOVE THE REFUEL/DEFUEL CONTROL PANEL.  R & R THE BULB IAW AMM.
